# SDR GTIA2021022235605

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 10,798 hours, 4,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END CAP IS MISSING FROM FLASHLIGHT AT ZONE N/AFT RT F/A SEAT.  R & R FLASHLIGHT AT ZONE N/AFT RT F/A SEAT IAW SPIRIT AIRLINES A320- EMER EQUIP DRAWING.
